# SDR FDEA201112225428

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER CAP AT STA S377, LBL 45.5 TO LBL 58.  R & R IAW SRM 51-40-02, REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
